# SDR UALA2010052601805

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767222
- Aircraft serial: 30028
- Aircraft time: 33,730 hours, 8,544 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 15hj
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 15HJ EMERGENCY LIGHT IS MISSING.  REPLACED, OPS CKD OKAY.
